# SDR CA080826007

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,949 hours
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 26060154RX
- Condition: Defective
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL PRESSURE NEEDLE INDICATES HIGH OIL PRESSURE WHEN ENGINE IS OPERATING (100- 105 PSI) READS OFF OF ZERO WHEN ENGINE IS NOT OPERATING (10-15 PSI) 106.5 HRS SINCE OVERHAUL.
